Оконечных группах периода p α q b e t a .

Е.И. Хухро

Algebra i Logika (1978)

  • Volume: 17, Issue: 6, page 727-740
  • ISSN: 0373-9252

How to cite

top

Хухро, Е.И.. "Оконечных группах периода $p^α q^beta$.." Algebra i Logika 17.6 (1978): 727-740. <http://eudml.org/doc/187038>.

@article{Хухро1978,
author = {Хухро, Е.И.},
journal = {Algebra i Logika},
keywords = {Frattini subgroup; nilpotent length of a finite group},
language = {rus},
number = {6},
pages = {727-740},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Оконечных группах периода $p^α q^beta$.},
url = {http://eudml.org/doc/187038},
volume = {17},
year = {1978},
}

TY - JOUR
AU - Хухро, Е.И.
TI - Оконечных группах периода $p^α q^beta$.
JO - Algebra i Logika
PY - 1978
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 17
IS - 6
SP - 727
EP - 740
LA - rus
KW - Frattini subgroup; nilpotent length of a finite group
UR - http://eudml.org/doc/187038
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.